# SDR DALA2021091005356

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 19,195 hours, 12,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1941360) DURING INSPECTION FOUND CORROSION ON LH SIDEPLATE-SUPPORT ZEE UPPER AND LOWER AREA FROM STA, 727F TO 767 ALSO BARE SURFACE OF SIDEPLATE-SUPPORT ZEE AT AFT CARGO COMPARTMENT.
